# SDR C2XA06IA082

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 16,566 hours, 15,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: P8030
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - FLIGHT 2637, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE THE F/A SEAT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SIGN TO BE DISCONNECTED.  MAINTENANCE RECONNECTED THE SIGN, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
